# SDR AALA20010255

- Difficulty date: January 31, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO DEEP GOUGES ON BELLFRAME AT STATION 370 BETWEEN LONGERON 16R AND 17R.  BLENDED OUT GOUGES TO 20 PERCENT TO 50 PERCENT THICKNESS REMOVAL AND INSTALLED DOUBLER PER AARD 53-10-00-14.  (M)
